Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 64 (5), 667-9

Severe Neuropathy After High Dose Carboplatin in Three Patients Receiving Multidrug Chemotherapy

Affiliations
Case Reports

Severe Neuropathy After High Dose Carboplatin in Three Patients Receiving Multidrug Chemotherapy

O Heinzlef et al. J Neurol Neurosurg Psychiatry.

Abstract

Three patients are described who developed a severe neuropathy after chemotherapy with high dose cis-diamine-(1,1-cyclobutane dicarboxylato) platinum (carboplatin). This toxic side effect, which is unusual at conventional doses, might become more frequent as increasing doses are administered to overcome drug resistance in cancer treatment, and might limit its use at very high doses before haematopoietic stem cell transplantation.

Similar articles

See all similar articles

Cited by 8 articles

See all "Cited by" articles

Publication types

MeSH terms

Feedback